Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Leg pain. Have GERD. Taken rantac. Are they related? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2293 Questions
Doctor:How can I help you today?
User:From 3 days, am getting pain in my right leg
User:its not a severe pain thing, but i could feel discomfort
User:even i could feel little pain on both of my hand..actually am suffering from GERD. can it be because of this?
Doctor:GERD mostly causes regurgitation resulting in respiratory problems
User:am in medication for GERD, but what about this pain in leg and hand
Doctor:It seems to have a different cause.
Doctor:I need to know the name of the medicines you are on.
Doctor:Any other medicine?
User:because of this pain i wnt to a doc on satrday. that time i was having small running nose. He gav an antibiotic
User:and a pain killer
User:Azithral 500
User:and calpol
User:but i could not feel any comfort in pain
User:even though its not big pain..
Doctor:Yes I understand.
Doctor:For how long do you have the pain/
User:in leg,am feeling jst above my thigh and and knee
User:3 days
Doctor:When did you start taking azithral?
Doctor:So it means that pain started earlier.
User:u can say
Doctor:How did it start or what were you doing when it started?
User:nothing as such..
Doctor:Do you get similar pain in the past?
User:yes, last year when i got dengue
User:but that was joint pain
Doctor:Is this different from that pain?
Doctor:I need to ask these questions to get a better idea about the pain.
User:dont know..this pain i feel like its muscle pain.. area is like hand wrist and fingers & right leg near knee and above
Doctor:Is it related to exercise or repeatitive stress?
User:dont knw..havt XXXXXXX excercise
Doctor:OK the first thing I need to tell you is that calpol is not a good medicine for pain-relief.
Doctor:What is the nature of your job?
Doctor:You may try taking calcium supplements and vitamin supplements.
Doctor:You also need to protect against excessive sun-exposure while travelling.
Doctor:It can cause excessive sweating and loss of electrolytes.
Doctor:You can take Pain-killer like brufen if the pain is excessive.
Doctor:If it does not get better in a months time then you may see a doctors to get investigated.
Doctor:Are you there?
User:ok il stop calpol
User:calcium supplements and vitamin supplements as?
Doctor:If your fever is better then you may stop calpol
Doctor:You can get these over-the-counter.
Doctor:Calcium sandoz, becosules and gatorade for dehydration.
Doctor:Loss of electrolytes can cause similar symptoms.
User:becosules is for?
Doctor:It is vitamin B-complex.
Doctor:If you are having a vitamin B deficiency, it will help.
User:ok doc..thanks
User:so till how many mnth should i try these
Doctor:We can try these for 1 month.
Doctor:If ever you feel that the pain is getting worse, you should see the doctor.
User:which doc shud i consult?
Doctor:You may see a general physician to start with.
Doctor:If things do not get better then you may go with a specialist.
Doctor:Do you have any other question?
Doctor:Are you there?
Doctor:Are you there?
Doctor:It seems that you are not responding.
User:sorry ws away.. specialist?
User:ok..thanks doc
Doctor:Hope I helped.
Doctor:Do you have any other question?
User:nothing doc
Doctor:Take care
Doctor:I need to close the chat window now.
Doctor:You can login again to chat with a doctor 24/7
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor